# SDR COEA201808292807

- Difficulty date: June 29, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 36,300 hours, 40,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53872601200
- Condition: Corroded
- Location: Frames 42-43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SECTION, INNER SKIN PANEL HAD CORROSION UNDER BLANKET STANDOFF,  FRAMES 42 - 43, STRINGERS 4R - 5R.   REPAIRED IAW SRAS PCE-2609/18.13197.
